Hazy Daze of Winter


There I was, minding my own business and I got waylaid by illness.  Yes, I know I’ve told you all about it.  Went over the practical applications to prevent in the future.  What I didn’t discuss is the drug induced haze I’ve been in ever since.  Prescription meds  mind you but they have the same effect.

A  friend recently was having some issues with his pain medications.  The doctors had him on morphine and it wasn’t working for him.  He ended up having a very rough reaction and went through a month of anguish trying to get back to an even keel.  In a similar fashion, though not to the extreme I have been having issues with my prescribed medications to help me get over the pneumonia.

One makes me hyper like I’m an 8-year-old  that consumed twelve redbulls.  Another messes with my hormones and I’ve been on this emotional rollercoaster that I can’t seem to get off of.  It’s like the horror ride in a Scooby Doo cartoon, only for real! One pill makes me feel hyperactive and another makes me feel like I’m in a hazy nightmare, and the third  jerks my emotions around.  *One pill makes you happy and one pill makes you sad, . . . go ask Alice*

I was watching The Help and I”m crying because Mae Mobley is such a neglected child. I mean, sobs!  This is fiction people!  Then, later I was crying with Rutledge when Tanner had opened his car door for him to feel the effects of the tear gas on Top Gear!  that was when I realized it was the medicines affecting my hormones that  are messing with my emotions.  Be glad you’re not living with me right now.

I’ve written words and when I go back over them I think – what on earth was I thinking?  I have two more days of one medication, and today is last day of another.  Hopefully, I will get back to normal soon.  Well, or at least normal for me.

Write on my friends, write on!

Advertisements

One comment on “Hazy Daze of Winter

Leave a Reply

Please log in using one of these methods to post your comment:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s